# SDR SWAA2022092883096

- Difficulty date: September 19, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 58,481 hours, 34,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-7 CENTER CABIN FLOOR BOARD PANEL 232RF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE. / [01] EVALUATED AND FOUND MULTIPLE AREAS OF PULLED FIBERS ON UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F VERIFIED REPAIR MATERIALS AS GLASS--(A10269); RESIN--(A141927) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K;L;M. TAP TEST GOOD. OVEN B0-06 DUE 11-8-22;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD IAW SRM 53-0-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD;[05] VERIFIED STEPS 3-4
